# SDR R61A201902110223

- Difficulty date: February 11, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 29,850 hours, 23,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CENTER FUSELAGE 3 PAX CABIN FLOOR STRUCTURE CORROSION FOUND AT RT SHEAR PANEL BTW FR 87-88 AND BTW RBL 12" TO RBL 36" AREA. MX REMOVED AND REPLACED RT SHEAR PANEL PN 170-91919-001 BTW FR 87-88 AND BTW RBL 12" TO RBL 36" AREA. IAW SRM 51-42-03. SEE NRC # 4000319-2000-0049 FOR WORK PERFORMED. AC RETURNED TO SERVICE .
